# SDR ASAA2022070438926

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 962 hours, 288 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL ILLUMINATED. FOUND P-6-1-D13 CB POPPED. GROUNDED - YES. AIR TURNBACK - ACCOMPLISHED C/B RESET PROCEDURE REF B737-9 AMM 20-60-01 & SSM 34-41-11-102. NO DEFECTS NOTED. RADAR OP CK NORMAL. REF AMM 34-41-00-710-801.
